MathSciNet Relay Station
MathSciNet bibliographic data
MR563996 41A65 (41A50 46A99)
Govindarajulu, P.; Pai, D. V. On properties of sets related to $f$-projections. J. Math. Anal. Appl. 73 (1980), no. 2, 457–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement